# SDR IPXA2025052150498

- Difficulty date: May 18, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 24,059 hours, 3,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148U35042
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** POSSIBLE CRACK IN SKIN DAMAGE ADJACENT TO TAIL BALL. DEFERRED IAW E0-93768-REQ1
